MAUDE Adverse Event Report: ATRICURE, INC. CANNULA ACCESSORIES

ATRICURE, INC. CANNULA ACCESSORIES
Model Number CSK-6130
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) the cannula device was returned for evaluation and was visually and functionally tested.The complaint could not be confirmed.The cannula device passed evaluation.
 
Event or Problem Description
It was reported on (b)(6) 2022, a 78-year-old male patient underwent a staged hybrid therapy and concomitant left atrial appendage exclusion procedure.During the minimally invasive procedure, physician observed bleeding, that in his medical opinion, necessitated conversion of access to median sternotomy.Conversion to sternotomy was performed in order to preclude potentially life-threatening injury.However, upon visualization/examination of heart and surrounding structures through median sternotomy access, no source for observed bleeding was identified, thus no further interventions were performed.The ablation procedure was completed as planned.This was a procedural complication with no reported device malfunctions.

Brand Name
CANNULA ACCESSORIES
Common Device Name
CANNULA ACCESSORIES
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key15668915
Report Number3011706110-2022-00038
Device Sequence Number6372426
Product Code OCL
UDI-Device Identifier50840143900219
UDI-Public50840143900219
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K193162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model NumberCSK-6130
Device Catalogue NumberCSK-6130
Device Lot Number114300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2022
Initial Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CDK-1413, ATRICLIP
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale